# SDR W59R2011112930999

- Difficulty date: November 29, 2011
- Submitted: November 29, 2011
- Operation: General aviation
- Filed by: Warner Propeller and Governor Company LLC, repair station W59R659N
- Aircraft: N9031V
- Make and model: Beech 58
- Aircraft serial: TH265
- Engine: Cont IO520C
- Propeller: Mcauly D2AF34C30
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller
- Component: Propeller, Mcauly
- Component part number: D2AF34C30NP
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER SUBMITTED FOR INSPECTION FOR THE CAUSE OF RED OIL LEAK IAW AD 91-15-04.  PROPELLER WAS DISASSEMBLED AND BLADE RETENTION THREADS OF THE HUB SN 723369 WERE EDDY CURRENT INSPECTED.  THE HUB WAS FOUND CRACKED IN THE RETENTION THREADS.  THE BLADE COUNTERWEIGHTS WERE ALSO FOUND UNDERTORQUED AND 1 HAD ROTATED OUT OF PROPER ALIGNMENT WHICH WAS FOUND TO BE CONTRIBUTING TO A LOW STATIC RPM CONDITION.
